MathSciNet Relay Station
MathSciNet bibliographic data
MR1134722 05B07 (20B25)
Colbourn, Charles J.; Magliveras, Spyros S.; Stinson, D. R. Steiner triple systems of order $19$ with nontrivial automorphism group. Math. Comp. 59 (1992), no. 199, 283–295, S25–S27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement